# SDR UPS04242430

- Difficulty date: May 10, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C RT MLG DOOR HAS DEEP INTERGRANULAR CORROSION ON A STRUCTURAL SKIN ELEMENT NEAR THE FWD HINGE AREA. ON REMOVAL OF SKIN, TWO CRACKS FOUND ON TOP AND BOTTOM OF SKIN.  REPAIRED IAW SRM 52-80-2 FIG 2.
